Global existence for nonlinear wave equations

Research output: Contribution to journalArticlepeer-review

242 Scopus citations
Original languageEnglish (US)
Pages (from-to)43-101
Number of pages59
JournalCommunications on Pure and Applied Mathematics
Volume33
Issue number1
DOIs
StatePublished - Jan 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global existence for nonlinear wave equations'. Together they form a unique fingerprint.

Cite this